Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blood pressure medications sweat

Premium Questions

Dr. Vivek Chail MD

Sir my age 30....male...bp fluctuates around 150/95....no medications bring it down ..excess sweating ..get fatigued easily though well built ...but muscles soft nd a bit obese ..(hgt..182 cm ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Benard Shehu MD

for my high blood pressure? My father also suffers with high blood pressure and takes medication. He also ... medication and I am worried I will be having high blood... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Lohit K MD

I'm taking the medication hydroclorothiazide for high blood pressure treatment,i sweat so bad my sheet is wet, arms and legs and face. what can i do to not sweat so much? ... View answer

Answered by : Dr. Lohit K ( General & Family Physician)
Dr. Benard Shehu MD

I am on Blood pressure medicine. I have been experiencing lightheadedness on and off for a couple ... tachycardia from anxiety . Blood pressure was 144/80. Everything went back to normal with in... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Mukund Savaskar MD

have symptoms which worry me. I get headaches , have high blood pressure for which I take medication, I sweat uncontrollably at the slightest excertion and feel fatigued all the time. I don't... View answer

Answered by : Dr. Mukund Savaskar ( General Surgeon)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

Hi my partner just started feeling hot it got worse and he led on the floor in a pool of sweat, laboured breathing then after 10 mins he was ok he suffers with high blood pressure and is on... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Suresh Heijebu MD

hi doctors my blood pressure is normally high I am on a low dose of blood pressure medication and my blood pressure today just shortly is very low I had a a dizzy spell and... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.     Vignan Rachabattuni MD

I just began sweating heavily, and brushing severely..I’m not a naturally sweating person and do not bruse easily.. I have however been taking higher doses of medicine recently.. 3 kinda of blood... View answer

Answered by : Dr. Vignan Rachabattuni ( General & Family Physician)
Dr.  Meriton Siqeca MD

during the night in order to stay awake and do my job. I do have high blood pressure and as of this time it is 168/122. I am on medications as doctor prescribed to be taken and another problem is that... View answer

Answered by : Dr. Meriton Siqeca ( Cardiologist)
Dr. Gulshan Battan MD

I found out that I had high blood pressure 202/90. My Dr. put me on Losartan Potassium 50mg ... and Atorvastatin 40mg all within a weeks time...I ve been on all for about 2 months now...I ve been the... View answer

Answered by : Dr. Gulshan Battan ( Cardiologist)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hello! Cold sweating on hands is not related to blood pressure.In cases of very low blood pressure one can experience this symptom but it is associated with weakness, the feeling of...

Dr. P. T. Patil MD

hello Thanks for query. There are no supplements to lower the blood pressure. You need to have regular exercise and low salt . diet with medications to keep it under control. Dr.Patil

Dr.  Abubakar Siddiqh MD

above 140/90 requires medications.